# SDR USAA2013100300008

- Difficulty date: October 2, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 28,415 hours, 12,184 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW REPORTED A STRONG ACRID ODOR IN COCKPIT AND CABIN, BURNING CHEMICAL ODOR BURNED EYES.  ODOR WAS INTERMITTENT DURING DESCENT,  15,000 FT TO GROUND. ODOR WAS STRONGER IN COCKPIT THAN CABIN.  RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  MX INSPECTED AVEC EXTRACT AND BLOWER FANS AND ASSOCIATED DUCTING.  NO SIGNS OF CONTAMINATION OR IRREGULARITIES. CHECKED CONDITION OF BOTH CABIN AIR RECIRCULATION FANS 15HG AND 14HG.  FANS IN GOOD CONDITION. NO SIGNS OF ELECTRICAL ODOR. REPLACED BOTH FANS AS PRECAUTION. OPS AND LEAK CHECKED GOOD.
